Open Access
Translator Disclaimer
2013 ALMOST $h$-SEMI-SLANT RIEMANNIAN MAPS
Kwang-Soon Park
Taiwanese J. Math. 17(3): 937-956 (2013). DOI: 10.11650/tjm.17.2013.2483

Abstract

As a generalization of slant Riemannian maps, semi-slant Riemannian maps, almost h-slant submersions, and almost h-semi-slant submersions, we introduce the notion of almost h-semi-slant Riemannian maps from almost quaternionic Hermitian manifolds to Riemannian manifolds. We investigate the integrability of distributions, the harmonicity of such maps, the geometry of fibers, etc. We also deal with the condition for such maps to be totally geodesic and study some decomposition theorems. Moreover, we give some examples.

Citation

Download Citation

Kwang-Soon Park. "ALMOST $h$-SEMI-SLANT RIEMANNIAN MAPS." Taiwanese J. Math. 17 (3) 937 - 956, 2013. https://doi.org/10.11650/tjm.17.2013.2483

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1292.53019
MathSciNet: MR3072270
Digital Object Identifier: 10.11650/tjm.17.2013.2483

Subjects:
Primary: 53C15 , 53C26

Keywords: Harmonic map , integrable , Riemannian map , semi-slant angle , totally geodesic

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 3 • 2013
Back to Top